Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 936192, 2 pages
http://dx.doi.org/10.1155/2014/936192
Editorial

Game Theory and Applications in Economics

1Institute of Industrial Economics, Jinan University, Guangzhou 510632, China
2Department of Natural Sciences, Ibaraki National College of Technology, Nakane 866, Hitachinaka-shi, Ibaraki 312-8508, Japan
3Department of Economics, University of Missouri, Columbia, MO 65211, USA
4Department of Mathematics, Jinan University, Guangzhou 510632, China

Received 22 April 2014; Accepted 22 April 2014; Published 19 May 2014

Copyright © 2014 Pu-yan Nie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.